# SDR DALA2024040504108

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION FOUND ON LWR WING SKIN PANEL #2. CORRECTIVE ACTION: REPAIRED PER ER/A 616132-14. (0277982)
